Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Does I-pill cause early periods ?

hi, my fiance got an I-pill 8 days ago. n her last period ends 10 days ago. but from last 3 days her periods starts again. how in this short time her periods starts again? is this the effects of I-pill? pls give me some suggestions.
Asked On : Fri, 11 Feb 2011
Answers:  2 Views:  1109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting query.
I pill causes withdrawal bleeding occurs within 2-7 days after last dose. It has no relation with normal menstruation so don’t be confused about that.
Best Wishes,
Dr Sourav Ganguly.
Answered: Tue, 31 Jul 2012
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
This is withdrawal bleeding from the i pill.There was no need to take it when she did.Her periods may be irregular for sometime.
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor